# SDR R61A2021062200499

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 17,159 hours, 11,577 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - EVIDENCE OF CORROSION ON SHEAR CLIP AT FR 88 STGR 28R-27R.  REMOVED AND REPLACED SHEAR CLIP AT FR88 STGR 28R-27R AND RESTORED SURFACE PROTECTION.REF: SRM 51-40-08, 51-23-06, 51-25-00
